Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Exotic cohomology for $\operatorname{GL}_{n}(\mathbb{Z}[1/2])$


Author: W. G. Dwyer
Journal: Proc. Amer. Math. Soc. 126 (1998), 2159-2167
MSC (1991): Primary 55N99, 20G16, 19D02, 57T99
MathSciNet review: 1443381
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for $n=32$ the mod $2$ group cohomology of $\operatorname{GL}_{n}(\mathbb{Z}[1/2])$ is not detected on diagonal matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55N99, 20G16, 19D02, 57T99

Retrieve articles in all journals with MSC (1991): 55N99, 20G16, 19D02, 57T99


Additional Information

W. G. Dwyer
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556
Email: dwyer.1@nd.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04279-8
PII: S 0002-9939(98)04279-8
Received by editor(s): November 14, 1996
Received by editor(s) in revised form: December 20, 1996
Additional Notes: This research was partially supported by National Science Foundation Grant DMS95–05024
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1998 American Mathematical Society